advertisement
Question
Posted by: Sarah | 2009-07-16

Low libido after antidepressants

I never had problems with my libido until I started antidepressants. Now I stopped using it for a year and still low libido. Please help me I' m getting married soon.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Antidepressants - and it depends on the type you were using - can all affect libido to some extent. This effect stops +- 7-10 days after stopping the antidepressant. The depression that caused you to take the antidepressants in the first place can also severely impact on libido and arousal - so can stress. is your depression back? Wedding jitters? a million other things could be cusing it but the previous antidepresasnt therapy is not one of them. See a sexologist before you get married

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: X | 2009-07-17

Hi, my husband is also using antidepressants for most of his life according to him he can not go without them, this is very bad sometimes 3 weeks wil go by and he has no interest at all in love making, this is very bad for the marriage, talking about this does not help at all, we are married for over 3 years now, and I decided I have to accept this otherwise I will go mad. I' m starting to live with this problem but it' s realy hard if the other person does not take pills and is normal with emotions ect.

Reply to X
Posted by: Anon... | 2009-07-17

Thats the worst thing u could have gone on...
The doc that prescribes these usless things always forgets to mentioned that it takes away your libido...
It the same like choosing certain birth control pills...
Some will make u gain weight, some will make the skin nice, but at the same time take away your libido..
I am a man, but from experience with my wife i know.. :(

Reply to Anon...

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement